A lower bound on the covering radius for a class of binary codes
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1994), pp. 84-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_5_a11,
author = {S. I. Chech\"eta},
title = {A~lower bound on the covering radius for a~class of binary codes},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {84--86},
year = {1994},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_5_a11/}
}
S. I. Chechëta. A lower bound on the covering radius for a class of binary codes. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1994), pp. 84-86. http://geodesic.mathdoc.fr/item/IVM_1994_5_a11/